MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG SINGLE CARDANIC EXTENSION FOR ACTIVATION ARM; ACCESSORY FOR DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG SINGLE CARDANIC EXTENSION FOR ACTIVATION ARM; ACCESSORY FOR DISTRACTOR
Model Number 51-401-91-09
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The cardanic extension was found detached from the distractor while the patient sleep.
 
Additional Manufacturer Narrative
Methods: visual inspection, stereo microscopic inspection and process evaluation based on the lot number.Results: tensile cracks were observed under the stereo microscope.There were no indications of material or manufacturing defects observed.The product history device records were also reviewed based on the lot number provided, and no abnormalities were found.Assessment conclusion: the results of the investigation conclude that the root cause for breakage were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
SINGLE CARDANIC EXTENSION FOR ACTIVATION ARM
Common Device Name
ACCESSORY FOR DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5762260
Report Number9610905-2016-00023
Device Sequence Number3478
Product Code MQN
UDI-Device Identifier00888118080745
UDI-Public(01)00888118080745
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-401-91-09
Device Lot Number52650173
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2016
Supplement Report FDA Received Date08/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;